# SDR 9800386608

- Difficulty date: January 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608US
- Make and model: Boeing 747151
- Aircraft serial: 19785
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Lack Of Lube
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, THE RED LANDING GEAR LIGHT ILLUMINATED AND BOTH THE PRIM AND ALT GEAR INDICATED R BODY DOWN.  RECYCLED LANDING GEAR.  AIRCRAFT CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT.  LUBRICATED RIGHT BODY LANDING GEAR MECHANISM.  OPERATIONAL CHECK GOOD.
